On the global structure of normal forms for slow-fast Hamiltonian systems

M. Avendaño Camacho*, Yu Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In the framework of Lie transforms and the global method of averaging, the normal forms of a multidimensional slow-fast Hamiltonian system are studied in the case when the flow of the unperturbed (fast) system is periodic and the induced S1-action is not necessarily free and trivial. An intrinsic splitting of the second term in a S1-invariant normal form of first order is derived in terms of the Hannay-Berry connection assigned to the periodic flow.

Original languageEnglish
Pages (from-to)138-148
Number of pages11
JournalRussian Journal of Mathematical Physics
Volume20
Issue number2
DOIs
StatePublished - Apr 2013

Fingerprint

Dive into the research topics of 'On the global structure of normal forms for slow-fast Hamiltonian systems'. Together they form a unique fingerprint.

Cite this